# SDR 02FDEA00976

- Difficulty date: December 27, 2002
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 75,083 hours, 29,803 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE, FL 330, NR 1 ENGINE FAILED.  OIL PRESSURE 0, OIL QUANTITY AND TEMPERATURE NORMAL.  FUEL PRESSURE NORMAL.  HYDRAULIC QUANTITY, PRESSURE AND TEMPERATURE NORMAL.  ALL  OTHER INDICATIONS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE.  CLOSED COWLING IAW SMP.  RAN NR 1 ENGINE IAW JRH, OPS CHECK AND LEAK CHECK NORMAL.
